# SDR UIEA2025022700169

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 59,965 hours, 32,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611028
- Part serial: 001167
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD COMPARMENT CARGO DOOR EXTERNAL SKIN AT BS 462 BETWEEN BEAM B AND BEAM C SKIN WITH DENT.( PERFORMED PERMAMENT REPAIR AT AFT CARGO DOOR COMPARTMENT EXTERNAL SKIN I/A/W B737-800 BCF SRM 52-30-01-2R-3 REPAIR 3 (REPLACED EXTERNAL SKIN) REV 22 DATED NOV/10/24. NO FURTHER DEFECTS NOTED )
